# SDR FDEA202404300530

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN CREASE BEAM FROM STA 756 TO STA 780, LBL 64.5 CORRODED.  THIS IS A MAJOR REPAIR, REMOVED CORROSION AT CREASE BEAM I.A.W B 757 S.R.M 51-10-02-0G,   OUT OF LIMITS I.A.W. B 757 S.R.M 53-30-13-1A FIG 101 SHEET 5, DETAIL VIII, REMOVED,   FABRICATED AND INSTALLED CREASE BEAM, BETWEEN BS 760 TO 900, LBL 64.5 IAW B 757 S.R.M   51-40-02-0G.
